MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.686
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 12.Details of surgery: sinus augmentation and ridge augmentation.On (b)(6) 2023, loss of osseointegration was verified.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
CM DRIVE IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key17628729
Report Number0001222315-2023-020854
Device Sequence Number14991109
Product Code DZE
UDI-Device Identifier07898237569246
UDI-Public07898237569246
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/25/2023
Report Date (Section F) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Catalogue Number109.686
Device Lot Number33028I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/25/2023
Device Age85 MO
Event Location Other
Date Report to Manufacturer08/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale